# SDR 2015FA0000400

- Difficulty date: August 15, 2015
- Submitted: August 22, 2015
- Operation: General aviation
- Aircraft: N5620Q
- Make and model: Mooney M20E
- Aircraft serial: 666
- Aircraft time: 4,433 hours
- Engine: Lyc AEIO360A1A
- Engine time: 3,248 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 41960010
- Part serial: 7044
- Condition: Seized
- Location: Mlg
- Part time: 3,671 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ACTUATOR SEIZED DURING GEAR EXTENSION. SEIZURE OF THE ELECTRIC MOTOR PREVENTED THE ROTATION OF THE MANUAL GEAR EXTENSION SYSTEM.  LOGBOOK ENTRY 281 HRS PRIOR TO FAILURE STATED "CLEANED AND INSPECTED ARMATURE AND BRUSHES IN LANDING GEAR MOTOR."
